# SDR UPS97824431

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, LEFT WING UNDER SIDE SKIN JUST FWD OF FUEL DUMP SHOOT CRACKED AROUND FASTENERS.  REMOVED DAMAGED SKIN CUT OUT APPROX 8 BY 6, 75839 2 FABRICATED DOUBLER AND SHIMS 66193 3, INSTALLED DOUBLER IAW SRM DC-8-5350-7376A.
